# SDR SWAA2021030151959

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 69,869 hours, 41,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET PULLED AT RIB STAB STA. 114.55 LOWER SIDE AND RIB CRACKED. / REMOVED AND REPLACED RIB AT STA 119.55 PER SRM 51-40-02
